×

zbMATH — the first resource for mathematics

The curvature groups of a space form. (English) Zbl 0155.49803

PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] Baily , Walter L. , JR, The decomposition theorem for V-manifolds . Am. J. of Math. , vol. 58 ( 1956 ), p. 862 - 888 . MR 100103 | Zbl 0173.22705 · Zbl 0173.22705 · doi:10.2307/2372472
[2] Chern S.S. , Complex manifolds Lecture notes . Univ of Chicago , 1955 - 1956 .
[3] Frölicher A. , Nijenhuis A. , Invariance of vector form operations under mappings . Comm. Math Helv ., vol. 34 , p. 227 - 248 . MR 132493 | Zbl 0090.38703 · Zbl 0090.38703 · doi:10.1007/BF02565938 · eudml:139194
[4] Goldberg S.I. , Curvature and Homology . Academic Press , New York London 1962 . MR 139098 | Zbl 0105.15601 · Zbl 0105.15601
[5] Kodaira K. , Spencer D.C. , Multifoliate structures . Ann. of Math. , vol. 74 ( 1961 ), p. 52 - 100 . MR 148086 | Zbl 0123.16401 · Zbl 0123.16401 · doi:10.2307/1970306
[6] Lichnerowicz A. , Théorie globale des connexions et des groupes d’holonomie . Edizioni Cremonese , Roma , 1955 . Zbl 0116.39101 · Zbl 0116.39101
[7] Vaisman I. , Remarques sur la théorie des formes-jet . C.R. Acad. Sc. Paris t. 264A , 1967 , p. 351 - 354 . MR 218995 | Zbl 0152.39303 · Zbl 0152.39303
[8] Wolf J.A. , Homogeneous Manifolds of Constant Curvature . Comm. Math. Helv. , vol. 36 ( 1961 ), p. 112 - 147 . MR 133085 | Zbl 0108.34802 · Zbl 0108.34802 · doi:10.1007/BF02566896 · eudml:139232
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.